Dr. Deepesh Kumar Patel >>Publications

​​​

  1. D.K. Patel, Fixed points of multivalued contractions via generalized class of simulation functionsBoletim da Sociedade Paranaense de Matemática, Accepted.
  2. D. Gopal, M. Abbas, D.K. Patel and C. Vetro, Fixed points of α-type F-contractive mappings with anapplication to nonlinear fractional differential equation, Acta Mathematica Scientia 2016,36B(3):1-14.
  3. D. Gopal, C. Vetro, M. Abbas and D.K. Patel, Some coincidence and periodic points results in a metric space endowed with a graph and applications, Banach Journal of Mathematical Analysis, 9(3) (2015), 128-139.
  4. D. Gopal and D.K. Patel, An alternative approach to “fixed point theorems for occasionally weakly compatible mappings”, Journal of the Egyptian Mathematical Society, 22(3) (2014), 481-483.
  5. T. Dosenovic, P. Kumam, D. Gopal, D.K. Patel and A. Takaci, On fixed point theorems involving altering distances in Menger probabilistic metric spaces, Journal of Inequalities and Applications, 2013 (2013), Article ID 576. 
  6. D.K. Patel, T. Abdeljawad and D. Gopal, Common fixed point of generalized Meir-Keeler α-contractions, Fixed Point Theory and Applications, 2013 (2013), Article ID 260. 
  7. D.K. Patel, P. Kumam and D. Gopal, Some discussion on the existence of common fixed points for a pair of maps, Fixed Point Theory and Applications, 2013 (2013), Article ID 187. 
  8. E. Karapinar, D.K. Patel, M. Imdad and D. Gopal, Some non-unique common fixed point theorems in symmetric spaces through CLR(S,T) property, International Journal of Mathematics and Mathematical Sciences, 2013 (2013), Article ID 753965. 
  9. D. Gopal, M. Imdad and D.K. Patel, Impact of absorbing property on common fixed point problems for nonexpansive type mappings in fuzzy metric spaces, Proceeding of Analysis and Its Applications, 2013 (2013), 41-51.
  10. M. Tanveer, M. Imdad, D. Gopal and D.K. Patel, Common fixed point theorem in modified intuitionistic fuzzy metric space with common property (E.A), Fixed Point Theory and Applications, 2012 (2012), Article ID 36. 
  11. D. Gopal, M. Imdad, M. Hasan and D.K. Patel, Proving common fixed point theorems for Lipschitz type mappings via absorbing pairs, Bulletin of Mathematical Analysis and Applications, 3(4) (2011), 92-100. (“Erratum”, 4(4) (2012), 45-46).